# SDR SWAA012840

- Difficulty date: October 16, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 53,191 hours, 53,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: WN0020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND FWD ENTRY DOOR OVERHEAD AND SEVERAL BULLNOSE EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PER MM.
